# SDR SWIA200922903

- Difficulty date: October 18, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 29,290 hours, 42,603 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pulley
- Condition: Worn
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CONTROL FOR AILERON INPUT IS VERY STIFF AND DIFFICULT TO CONTROL.  (FLT 6262)  REPLACED LEFT AND RIGHT OUTBOARD PULLEYS PER AMM.
